Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Math Biosci. 1995 Feb;125(2):155-64.

Global stability for the SEIR model in epidemiology.

Author information

  • 1Department of Mathematics, University of Alberta, Edmonton, Canada.

Abstract

The SEIR model with nonlinear incidence rates in epidemiology is studied. Global stability of the endemic equilibrium is proved using a general criterion for the orbital stability of periodic orbits associated with higher-dimensional nonlinear autonomous systems as well as the theory of competitive systems of differential equations.

PMID:
7881192
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk